Arkiv for Matematik, 2009

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (43 articles)

Volume 48, Issue 1

[1] A residue criterion for strong holomorphicity

Mats Andersson Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.333156

Arkiv for Matematik, 48, (1), 1-15, 2008.1
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Transfinite diameter notions in ℂ^{$N$}and integrals of Vandermonde determinants

Thomas Bloom University of Toronto, Toronto, Ontario, Canada Norman Levenberg Indiana University, Bloomington, IN, U.S.A.

TBD mathscidoc:1701.333157

Arkiv for Matematik, 48, (1), 17-40, 2008.2
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 154 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Spherical spectral synthesis and two-radius theorems on Damek–Ricci spaces

Norbert Peyerimhoff Department of Mathematical Sciences, University of Durham Evangelia Samiou Department of Mathematics and Statistics, University of Cyprus

TBD mathscidoc:1701.333158

Arkiv for Matematik, 48, (1), 131-147, 2008.4
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 169 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Smooth tropical surfaces with infinitely many tropical lines

Magnus Dehli Vigeland Department of Mathematics, University of Oslo

TBD mathscidoc:1701.333159

Arkiv for Matematik, 48, (1), 177-206, 2008.1
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A long ℂ^{2}which is not Stein

Erlend Fornæss Wold Department of Mathematics, University of Oslo

TBD mathscidoc:1701.333160

Arkiv for Matematik, 48, (1), 207-210, 2007.11
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] General Hausdorff functions, and the notion of one-sided measure and dimension

Claude Tricot Département de Mathématiques, Université Clermont-Ferrand II

TBD mathscidoc:1701.333161

Arkiv for Matematik, 48, (1), 149-176, 2008.1
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A multi-dimensional Markov chain and the Meixner ensemble

Kurt Johansson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.333162

Arkiv for Matematik, 48, (1), 79-95, 2007.11
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Equivariant Schubert calculus

Letterio Gatto Dipartimento di Matematica, Politecnico di Torino Taíse Santiago Instituto de Matemática, Universidade Federal da Bahia

TBD mathscidoc:1701.333163

Arkiv for Matematik, 48, (1), 41-55, 2008.1
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Rigidity of the harmonic map heat flow from the sphere to compact Kähler manifolds

Qingyue Liu School of Mathematical Sciences, Peking University Yunyan Yang Department of Mathematics, Renmin University of China

TBD mathscidoc:1701.333164

Arkiv for Matematik, 48, (1), 121-130, 2008.2
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A moment problem for pseudo-positive definite functionals

Ognyan Kounchev Institute of Mathematics and Informatics, Bulgarian Academy of Sciences Hermann Render School of Mathematical Sciences, University College Dublin

TBD mathscidoc:1701.333165

Arkiv for Matematik, 48, (1), 97-120, 2008.1
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 41 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Matrix subspaces and determinantal hypersurfaces

Marko Huhtanen Institute of Mathematics, Helsinki University of Technology

TBD mathscidoc:1701.333166

Arkiv for Matematik, 48, (1), 57-77, 2008.4
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 48, Issue 2

[1] The arithmetic-geometric scaling spectrum for continued fractions

Johannes Jaerisch Fachbereich Mathematik, Universität Bremen Marc Kesseböhmer Fachbereich Mathematik, Universität Bremen

TBD mathscidoc:1701.333167

Arkiv for Matematik, 48, (2), 335-360, 2009.2
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Decomposition of$D$-modules over a hyperplane arrangement in the plane

Tilahun Abebaw Department of Mathematics, Addis Ababa University Rikard Bøgvad Department of Mathematics, Stockholm University

TBD mathscidoc:1701.333168

Arkiv for Matematik, 48, (2), 211-229, 2008.11
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Quasi-parabolic analytic transformations of$C$^{$n$}. Parabolic manifolds

Feng Rong Department of Mathematics, Syracuse University

TBD mathscidoc:1701.333169

Arkiv for Matematik, 48, (2), 361-370, 2008.6
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Solvability of elliptic systems with square integrable boundary data

Pascal Auscher Université Paris-Sud 11 UMR 8628 du CNRS, Orsay Cedex, France Andreas Axelsson Department of Mathematics, Stockholm University Alan McIntosh Centre for Mathematics and its Applications, Mathematical Sciences Institute, Australian National University

TBD mathscidoc:1701.333170

Arkiv for Matematik, 48, (2), 253-287, 2008.10
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Maximal invariant subspaces for a class of operators

Kunyu Guo School of Mathematical Sciences, Fudan University Wei He Department of Mathematics, Southeast University Shengzhao Hou Department of Mathematics, Suzhou University

TBD mathscidoc:1701.333171

Arkiv for Matematik, 48, (2), 323-333, 2008.9
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Finiteness results for lattices in certain Lie groups

Frederick P. Greenleaf Courant Institute of Mathematical Sciences, New York University Martin Moskowitz Ph.D. Program in Mathematics Graduate Center, City University of New York

TBD mathscidoc:1701.333172

Arkiv for Matematik, 48, (2), 311-321, 2008.6
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 233 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the completeness of certain kernel-defined semi-inner product spaces

Reinhard Wolf Fachbereich Mathematik, Universität Salzburg

TBD mathscidoc:1701.333173

Arkiv for Matematik, 48, (2), 395-403, 2009.1
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A natural map in local cohomology

Moharram Aghapournahr Arak University, P.O. Box 879, Beheshti St, Arak, Iran Leif Melkersson Department of Mathematics, Linköping University

TBD mathscidoc:1701.333174

Arkiv for Matematik, 48, (2), 243-251, 2008.11
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 182 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Riesz transform characterization of Hardy spaces associated with Schrödinger operators with compactly supported potentials

Jacek Dziubański Instytut Matematyczny, Uniwersytet Wrocławski Marcin Preisner Instytut Matematyczny, Uniwersytet Wrocławski

TBD mathscidoc:1701.333175

Arkiv for Matematik, 48, (2), 301-310, 2009.2
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The hitting distributions of a half real line for two-dimensional random walks

Kôhei Uchiyama Department of Mathematics, Tokyo Institute of Technology

TBD mathscidoc:1701.333176

Arkiv for Matematik, 48, (2), 371-393, 2008.6
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 120 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Some preserver problems on algebras of smooth functions

Félix Cabello Sánchez Departamento de Matemáticas, Universidad de Extremadura Javier Cabello Sánchez Departamento de Matemáticas, Universidad de Extremadura

TBD mathscidoc:1701.333177

Arkiv for Matematik, 48, (2), 289-300, 2008.9
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On hypoellipticity of generators of Lévy processes

Helmut Abels Max Planck Institute for Mathematics in the Sciences, Inselstrasse 22–26, Leipzig, Germany Ryad Husseini Institute for Applied Mathematics, University of Bonn

TBD mathscidoc:1701.333178

Arkiv for Matematik, 48, (2), 231-242, 2008.8
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 49, Issue 1

[1] Carleson measures for weighted holomorphic Besov spaces

Carme Cascante Departament de Matemàtica Aplicada i Anàlisi Facultat de Matemàtiques, Universitat de Barcelona Joaquin M. Ortega Departament de Matemàtica Aplicada i Anàlisi Facultat de Matemàtiques, Universitat de Barcelona

Functional Analysis mathscidoc:1701.12013

Arkiv for Matematik, 49, (1), 31-59, 2009.4
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 223 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Some combinatorial properties of flag simplicial pseudomanifolds and spheres

Christos A. Athanasiadis Department of Mathematics, University of Athens

Combinatorics Convex and Discrete Geometry mathscidoc:1701.06002

Arkiv for Matematik, 49, (1), 17-29, 2009.4
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 217 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Density of the polynomials in Hardy and Bergman spaces of slit domains

John R. Akeroyd Department of Mathematics, University of Arkansas

Functional Analysis mathscidoc:1701.12014

Arkiv for Matematik, 49, (1), 1-16, 2009.3
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 85 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the$L$^{$p$}-boundedness of pseudo-differential operators with non-regular symbols

Naohito Tomita Department of Mathematics Graduate School of Science, Osaka University

Spectral Theory and Operator Algebra mathscidoc:1701.32004

Arkiv for Matematik, 49, (1), 175-197, 2009.3
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Upper tails for counting objects in randomly induced subhypergraphs and rooted random graphs

Svante Janson Department of Mathematics, Uppsala University Andrzej Ruciński Department of Discrete Mathematics, Adam Mickiewicz University

Optimization and Control Probability mathscidoc:1701.27001

Arkiv for Matematik, 49, (1), 79-96, 2009.5
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Long and short paths in uniform random recursive dags

Luc Devroye School of Computer Science, McGill University Svante Janson Department of Mathematics, Uppsala University

Optimization and Control Probability mathscidoc:1701.27002

Arkiv for Matematik, 49, (1), 61-77, 2009.6
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Time regularity of the solutions to second order hyperbolic equations

Tamotu Kinoshita Institute of Mathematics, University of Tsukuba Giovanni Taglialatela Dipartimento di Scienze Economiche e Metodi Matematici, University of Bari

Analysis of PDEs mathscidoc:1701.03018

Arkiv for Matematik, 49, (1), 109-127, 2009.5
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] An asymptotic formula for the primitive of Hardy’s function

Matti Jutila Department of Mathematics, University of Turku

Number Theory mathscidoc:1701.24007

Arkiv for Matematik, 49, (1), 97-107, 2009.3
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Equidistribution of points via energy

Igor E. Pritsker Department of Mathematics, Oklahoma State University

Functional Analysis Mathematical Physics mathscidoc:1701.12015

Arkiv for Matematik, 49, (1), 149-173, 2009.5
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 49 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Homomorphisms of infinitely generated analytic sheaves

Vakhid Masagutov Department of Mathematics, Purdue University

K-Theory and Homology mathscidoc:1701.20004

Arkiv for Matematik, 49, (1), 129-148, 2009.4
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 49, Issue 2

[1] Regularity of the Schrödinger equation for the harmonic oscillator

Bruno Bongioanni Instituto de Matemática Aplicada del Litoral, CONICET Keith M. Rogers Instituto de Ciencias Matemáticas CSIC-UAM-UC3M-UCM, Consejo Superior de Investigaciones Científicas

Analysis of PDEs mathscidoc:1701.03019

Arkiv for Matematik, 49, (2), 217-238, 2009.8
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 279 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Balanced complexes and complexes without large missing faces

Michael Goff Department of Mathematics, University of Washington Steven Klee Department of Mathematics, University of Washington Isabella Novik Department of Mathematics, University of Washington

Geometric Analysis and Geometric Topology Algebraic Topology and General Topology mathscidoc:1701.15003

Arkiv for Matematik, 49, (2), 335-350, 2009.7
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On minimal exposed faces

Francisco Javier García-Pacheco Department of Mathematics, Texas A&M University

Functional Analysis mathscidoc:1701.12016

Arkiv for Matematik, 49, (2), 325-333, 2009.9
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] $J$-embeddable reducible surfaces

Alberto Alzati Dipartimento di Matematica, Università di Milano Edoardo Ballico Dipartimento di Matematica, Università di Trento

Geometric Analysis and Geometric Topology mathscidoc:1701.15004

Arkiv for Matematik, 49, (2), 199-215, 2009.8
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Singularities of functions of one and several bicomplex variables

Fabrizio Colombo Dipartimento di Matematica, Politecnico di Milano Irene Sabadini Dipartimento di Matematica, Politecnico di Milano Daniele C. Struppa Schmid College of Science, Chapman University Adrian Vajiac Schmid College of Science, Chapman University Mihaela B. Vajiac Schmid College of Science, Chapman University

Algebraic Topology and General Topology K-Theory and Homology mathscidoc:1701.02002

Arkiv for Matematik, 49, (2), 277-294, 2009.6
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 191 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Contracting automorphisms and$L$^{$p$}-cohomology in degree one

Yves Cornulier Institut de recherche mathématique de Rennes, Université de Rennes 1 Romain Tessera Département de mathématiques (UMPA) École normale supérieure de Lyon, 46 allée d’Italie, Lyon Cedex 07, France

Group Theory and Lie Theory mathscidoc:1701.17003

Arkiv for Matematik, 49, (2), 295-324, 2009.9
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 199 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Extremal$ω$-plurisubharmonic functions as envelopes of disc functionals

Benedikt Steinar Magnússon Science Institute, University of Iceland

Algebraic Geometry Complex Variables and Complex Analysis mathscidoc:1701.01014

Arkiv for Matematik, 49, (2), 383-399, 2009.6
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A note on records in a random sequence

Lars Holst Department of Mathematics, Royal Institute of Technology

Probability mathscidoc:1701.28003

Arkiv for Matematik, 49, (2), 351-356, 2009.10
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Boundary integral operators and boundary value problems for Laplace’s equation

TongKeun Chang Department of Mathematics, Korea Institute of Advanced Studies John L. Lewis Mathematics Department, University of Kentucky

Analysis of PDEs mathscidoc:1701.03020

Arkiv for Matematik, 49, (2), 239-276, 2009.9
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Perturbation theorems for Hele-Shaw flows and their applications

Yu-Lin Lin Institute of Mathematics, Academia Sinica

Analysis of PDEs Differential Geometry mathscidoc:1701.03021

Arkiv for Matematik, 49, (2), 357-382, 2009.8
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved